# SDR DALA2023111309300

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION UPPER SKIN OF CENTRAL TANK ON REAR SPAR AREA STA Y=748 AND STA XCW 1 TO 3, XCW 24 TO 26, ALSO XCW 42 TO 52 APROX AT LH MLG WHELLWELL. SUMMARY OF NRC 00195: CORROSION LEVEL 2. UPPER SKIN OF CENTRAL TANK ON REAR SPAR AREA STA Y=748 AND STA XCW 1 TO 3, XCW 24 TO 26, ALSO XCW 42 TO 52 APROX AT LH MLG WHELLWELL WAS REPAIRED PER ERA 612925-14 REV ORIGINAL SECTION I, PERMANENTE REPAIR. ASSOCIATED ERA 14-612925 ADDED FOR AC 9533. (LP #0057921)
